# SDR COMA9860186

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- System (JASC): 2720 · Rudder Control System
- Part: Controls
- Condition: Malfunctioned
- Location: Rudder Syst
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AIRCRAFT YAWED LT/RT AT SPEEDS ABOVE 210 KTS.  INSPECTED RUDDER SYSTEM, FOUND NO DEFECTS.  A/C FLIGHT CHECK SATISFACTORY.
